de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Generalised Mathieu Moonshine

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons39398

Volpato,  Roberto
Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

1211.7074
(Preprint), 449KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Gaberdiel, M. R., Persson, D., Ronellenfitsch, H., & Volpato, R. (2013). Generalised Mathieu Moonshine. Communications in Number Theory and Physics, 7(1), 145-223. doi:10.4310/CNTP.2013.v7.n1.a5.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0010-2478-A
Abstract
The Mathieu twisted twining genera, i.e. the analogues of Norton's generalised Moonshine functions, are constructed for the elliptic genus of K3. It is shown that they satisfy the expected consistency conditions, and that their behaviour under modular transformations is controlled by a 3-cocycle in H^3(M_24,U(1)), just as for the case of holomorphic orbifolds. This suggests that a holomorphic VOA may be underlying Mathieu Moonshine.